# SDR CALA0000137

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1136 - 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR WEB CORRODED AT SUPPORTS BETWEEN FS 1136 AND 1212.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND 51-30-1.
